Advertisement

Doklady Mathematics

, Volume 98, Issue 3, pp 586–588 | Cite as

Blow-up of Solutions of the Cauchy Problem for a Nonlinear Schrödinger Evolution Equation

  • Sh. M. Nasibov
Mathematics
  • 3 Downloads

Abstract

The solution of the Cauchy problem for a nonlinear Schrödinger evolution equation with certain initial data is proved to blow up in a finite time, which is estimated from above. Additionally, lower bounds for the blow-up rate are obtained in some norms.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. E. Zakharov and A. B. Shabat, Zh. Eksp. Teor. Fiz. 61 (1), 118–134 (1971).Google Scholar
  2. 2.
    V. I. Lugovoi and A. M. Prokhorov, Usp. Fiz. Nauk 111 (10), 203–247 (1973).CrossRefGoogle Scholar
  3. 3.
    H. Brezis and T. Gallouet, Nonlinear Anal. 4 (4), 677–681 (1980).MathSciNetCrossRefGoogle Scholar
  4. 4.
    Sh. M. Nasibov, Differ. Uravn. 16 (4), 660–670 (1980).Google Scholar
  5. 5.
    S. N. Vlasov, V. A. Petrishchev, and V. I. Talanov, Izv. Vyssh. Uchebn. Zaved. Radiofiz. 14 (9), 1353–1363 (1971).Google Scholar
  6. 6.
    V. E. Zakharov, Zh. Eksp. Teor. Fiz. 62 (5), 1745–1759 (1972).Google Scholar
  7. 7.
    O. I. Kudryashov, Sib. Ma. Zh. 16 (4), 866–868 (1975).Google Scholar
  8. 8.
    Sh. M. Nasibov, Dokl. Math. 76 (1), 589–591 (2007).MathSciNetCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Institute of Applied MathematicsBaku State UniversityBakuAzerbaijan

Personalised recommendations